The Journal of Geometric Analysis

, Volume 8, Issue 4, pp 613–627

Covering radii and paving diameters of Alexandrov spaces

  • Semion Shteingold
Article

DOI: 10.1007/BF02921716

Cite this article as:
Shteingold, S. J Geom Anal (1998) 8: 613. doi:10.1007/BF02921716

Abstract

Covering radii and paving diameters are defined, and the borderline case when covk X = π/2, k = 1,…,n + 1 and pavk X = π/2, k = 1,…,n + 1 is studied (curv X ≥1, dim X = n).

Math Subject Classifications

53C20

Key Words and Phrases

Alexandrov spacesmetric invariantsrecognition problemsphere theorems

Copyright information

© Mathematica Josephina, Inc. 1998

Authors and Affiliations

  • Semion Shteingold
    • 1
  1. 1.Department of MathematicsUniversity of California at Los AngelesLos Angeles